I had a chin implant (large) and neck lipo on may 25th, and on both sides, this strange purple-ish mark has appeared. I am worried and was wondering what is was, and if and when it will go away. Thank you.
Strange Mark Next to Chin Implant Scar? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 6
Bruising after chin implant
Your photo looks like normal bruising.
It is normal if you had an extended implant.
It is more than usual if your implant is an on-lay implant.
Regardless, time and - when ok'd by your surgeon - light massage and warm soaks
will help it go away.
This looks like normal bruising after your chin implant.
From the picture, it looks like a normal bruise after your implant. This can occur after implants / surgery. It will settle and should not affect your final outcome. If you have no increased pain, no fever and the swelling is settling - you should be fine. If you have any of these symptoms - please follow up with your surgeon sooner than your booked follow up. All the best.
It looks from your pictures that you are recently out of surgery. It looks like bruising, I would check with your surgeon to see what he thinks after an exam. Give your body time to heal and swelling and bruising to subside.
You might also like...
Bruising after chin Aug
Not uncommon for this type of bruising to come out late and last later after a chin implant. If you are concernec go back to your plastic surgeon and ask him if there was anything unusual that occurred. But I am very secure in telling you it looks like a bruise
From the photo, it looks like bruising. However, if you have any concern, you should show it to your doctor.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.